# SDR UPS97424691

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123F
- Aircraft serial: 20390
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 65B1176722
- Condition: Cracked
- Location: Ws 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING, WING GEAR WALKING BEAM FWD BEARING HOUSING SUPPORT FITTING UPPER OUTBD ATTACHMENT HOLE HAS 1 CRACK APPROX 1 INCH.  REPLACED FITTING ACC KLM DFX 97-257 REV 3 APPROVED PER UPS EFN 747-57-0399.
